# SDR GTIA2020040635149

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 9,061 hours, 3,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 EMERGENCY EXIT DOOR ASSIST BOTTLE REQUIRES SERVICING-SERVICED L3 EMERGENCY EXIT DOOR ASSIST BOTTLE IAW AMM 52-10-00
